# SDR UPS 803940

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 577992519N
- Condition: Cracked
- Location: Fs 120-180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, LONGERON 32R CRACKED 7 INCHES LONG AT FS 120, 140, 160, AND 180.  REPLACED LONGERON SECTION FS 20 TO 190 PER SRM 51-1-20D.
